# SDR CALA2023050901434

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N2998
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 12,201 hours, 1,288 cycles
- System (JASC): 3300 · Lighting System
- Part: Module
- Part number: 0104890201
- Condition: Malfunctioned
- Location: 2l Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR PASSENGER DOOR 2 LH DOOR VIEWING LIGHT MALFUNCTION REF HAECO NON-ROUTINE NO.:9455446,ORIGINATED BY EMP V903194,SPEC NO B787-33-3-0007. PERFORMED BY EMP V903194,REPLACED DR2 LH DOOR VIEWING LT AND CONDITIONAL CHK "NORMAL" AND FUNCTION TEST "NORMAL" REF AMM 33-4 9-03-01A-720A REV171,IDT BY TA407. SDR SHOULD BE Y.
